# SDR GUR2001F00003

- Difficulty date: October 22, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N8145Y
- Make and model: Bell 212
- Aircraft serial: 30795
- Engine: Pwa PT6*
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Horn
- Part number: 2040111219
- Part serial: JIL32013
- Condition: Out Of Tolerance
- Location: M/R Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE MAIN ROTOR GRIP PITCH HORN TO GRIP COUNTER BORES,   MEASURED THE BORES USING A TELESCOPING GAUGE AND MICROMETERS.
